MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM07100
Medical Device Problem Codes Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm07100 vascular covered stent experienced failure to expand.This information was received from one source.The event involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The sample was returned to the manufacturer for inspection; the evaluation confirmed material deformation and failure to expand.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: b5; g4.H11: h6 (method, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm07100 vascular covered stent experienced failure to expand and material deformation.This information was received from one source.The event involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9583847
Report Number9681442-2020-00017
Device Sequence Number374809
Product Code PFV
UDI-Device Identifier00801741106262
UDI-Public(01)00801741106262
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVSM07100
Device Catalogue NumberAVSM07100
Device Lot NumberANDV0185
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1